Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Bommaiah

Cardiologist, Bangalore

Book Appointment
Call Doctor
Dr. Bommaiah Cardiologist, Bangalore
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family....more
I'm dedicated to providing optimal health care in a relaxed environment where I treat every patients as if they were my own family.
More about Dr. Bommaiah
Dr. Bommaiah is a trusted Cardiologist in Banashankari, Bangalore. He is currently associated with Sri Devi Medi Care in Banashankari, Bangalore. Save your time and book an appointment online with Dr. Bommaiah on Lybrate.com.

Lybrate.com has a number of highly qualified Cardiologists in India. You will find Cardiologists with more than 44 years of experience on Lybrate.com. You can find Cardiologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Bommaiah

Sri Devi Medi Care

Kattiriguppe Main Road,Vidhya Peta Circle, Banashankari 1st StageBangalore Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Bommaiah

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 24 years old male. I am feeling light headed, and when I stand once my head got no sense over on my body. And I feel drowsy, and I can't go to crowdy places, if I went to crowdy places, I can't breathe properly, and I get too much sweat on my chest and on my body. I feel dying. Like in movie theatres and public places etc. And my heart beat also raised once. What should I do for this?

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Zirakpur
The best way is to visit nearest hospital and get yourself checked by ent surgeon for any vestibular problem and a cardiologist for any htn etc. There is possibility of cds also to be excluded by orthopaedician. If you go any vaidya, you may be treated for vatavyadhi. All these symptoms are covered under vatavyadhi.
Submit FeedbackFeedback

History---presently I am 68 years old. Had my bypass surgery during the year 2007 at escorts hospital I am diabetic for patients. N my blood pressure is normal. Today showing 130/80. Recently in the month of april 2017 had gone through surgery for the enlargement of prostrate gland (benine growth) to remove blood clots th from urinary bladder. As there was heavy bleeding. The surgery was satisfactory. But after few days there was again little bleeding. On consultation with the Same doctor. He advised to take tablet named TRENAXA to stop the bleeding and than it was under control. But after 3 to 4 days all of sudden my legs especially calves. Thigh.hands started to swell. N I started getting pain including back. Also behind the shoulder area I feel stretching n pain. Also now my stomach is getting the feel of tightness during the day. Basically pain all over the body. Gets tired very fast and feel like taking rest after some walk slight pain in chest n breathing difficulty. Could you please advise me some medicine to cure the pain in my body n normal breathing. Also wat should be my next step

Master In Diabetologist, Post Graduation In Public Health
Endocrinologist, Kolkata
History---presently I am 68 years old. Had my bypass surgery during the year 2007 at escorts hospital 
I am diabetic ...
Immediate cause of your pain may be due to sudden loss blood which may be ok by 2-3 wks. If pain does not subside or decreased by this time we have to think about some systemic disorder. At your age we first exclude cancer or myelodegenarative disorder. So you must consult immediately with medicine specialist or an oncologist.
Submit FeedbackFeedback

This is general question? I am going to study bsc cardiac technology I want to know is this a good course Will you explain it briefly ? What are we going to study about heart or ECG.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
This is general question?
I am going to study bsc cardiac technology I want to know is this a good course Will you ex...
Cardiac technology involves not only just ecg but helping the doctors in ct cardiac scan, echo cardiovascular scans, doing basic blood tests and lots more with advanced technology.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

My cholesterol n triglycerides levels are high. I want to loose weight n keep my heart healthy. Can I take orlistat 60mg or what should I do.

MBBS, DNB (General Medicine)
Endocrinologist, Delhi
My cholesterol n triglycerides levels are high. I want to loose weight n keep my heart healthy. Can I take orlistat 6...
Your cholesterol and triglyceride levels are high and you also want to lose weight. Orlistat is the medicine which is prescribed for weight loss. However in my experience it is not a very effective medicine. At best you will be able to lose around 5kg and that too will not be a sustained loss because you would regain weight once this medicine is stopped. Our body maintains its weight in a range bound fashion. It tries to keep the weight within a strict range. So whenever we lose weight, our body interprets it as a sign of weakness and tries to bring back the weight back to the same original as for the body it is the normal weight. For our body or appearance does not matter-appearance is a social parameter, not a physiological parameters. Job of our body is to maintain physiology not a social appearance. A sustained a loss of weight is only possible if you have a persistent and consistent weight loss so that the entire range of your weight decreases and your body respects it. Hope my answer helps you. Regards.
Submit FeedbackFeedback

My husband has consistent raised triglycerides in lipid profile, he preferes chicken dishes mostly, has' nt taken any medicine for it. Please suggest.

Bachelor of Ayurveda, Medicine and Surgery (BAMS), PG Dip Panchakarma, PG Dip Ksharsutra for piles,pilonidal sinus and fistula management , Post Graduate Diploma In Hospital Administration (PGDHA), Certificate in Diabetes update
Ayurveda, Navi Mumbai
Hi, this is right time to get screened for if he' s having family history of diabetes, bp, cardiac issues, have fruits of yoga n exercise in the morning, pomegranate in eve, warm buttermilk after food by adding 1 of cumin/ajawayan/mire/curry leaves/rock salt.
8 people found this helpful
Submit FeedbackFeedback

Sometimes I feel a mild pain on the lower right side of my chest, it starts suddenly and stops on its own I don't understand what's happening.

MD - Homeopathy, BHMS
Homeopath, Vadodara
Sometimes I feel a mild pain on the lower right side of my chest, it starts suddenly and stops on its own I don't und...
It may not be a major issue... But once a proper check up like XRay chest and USG Abdomen is necessary to exclude any thing serious..
Submit FeedbackFeedback

Hello doctor, I am 38 years old man I am suffering from low blood pressure problem last five months what should I do please tell me doctor.

BHMS
Homeopath, Faridabad
Hello. Take homoeopathic medicine by Schwabe - Angioton/ thrice daily. Have healthy and nutritious diet, drink 10-12 glasses of water daily, include more of green vegetables and seasonal fruits in your diet, take enough of 6-8hrs. of sleep.
1 person found this helpful
Submit FeedbackFeedback

My husband is 72 years. He is having swelling in the both foot more on left. It will subside little if he take rest and keep the foot upward. What could be the reason. Is it related to heart or kidney. His ECG is normal.

MBBS
General Physician, Bhopal
My husband is 72 years. He is having swelling in the both foot more on left. It will subside little if he take rest a...
It may be due to blood pooling in dilated veins if it is asymetric sweliing in limbs .it may be due to caridac weakness if associated wd weakness and breathing problm. It may be cause by ranal problm if swelling started from face .plz do blood electrolyt taste and limb vein ultrasound.
9 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

84%
(12 ratings)

Dr. Kumar B

DM - Cardiology, MD - General Medicine, MBBS
Cardiologist
Kumar Clinic, 
300 at clinic
Book Appointment
89%
(33 ratings)

Dr. Vivek Baliga B

MBBS, MRCP (UK), PG Diploma In Lipid Management, MBA (Healthcare)
Cardiologist
Baliga Diagnostics Pvt Limited, 
300 at clinic
Book Appointment

Fortis Healthcare

A Fortis Hospital Association
Cardiologist
Fortis La Femme - Bangalore, 
at clinic
Book Appointment
88%
(10 ratings)

Dr. Gopi A

MBBS, MD - General Medicine, DNB Cardiology, DM - Cardiology
Cardiologist
Fortis Hospital - Cunningham, 
300 at clinic
Book Appointment
93%
(334 ratings)

Dr. Benedict Raj

Fellowship in Paediatric Cardiac Surgery, M. Ch. (CVTS), MS, MBBS
Cardiologist
Columbia Asia Hospital Whitefield, 
200 at clinic
Book Appointment